# SDR AALA202504210856

- Difficulty date: April 11, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 44,797 hours, 18,943 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG18733
- Condition: Frayed
- Location: Zone 800
- Part time: 25,527 hours, 11,120 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD R1 SLIDE, ESCAPE SLIDE GIRT FRAYED. REMOVED AND REPLACED DOOR SLIDE.
